# SDR CA980424021

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17060
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF CRANKSHAFT CARRIED OUT PER LYCOMING SERVICE BULLETIN 505B.  CORROSION PITS WERE FOUND.  FLUORESCENT PENETRANT INSPECTION CARRIED OUT.  NO CRACKS NOTED.
